Note: Volume, issue and page numbers are temporary.
A new model of (I+S)-type preconditioner for system of linear equations

Volume 1, Issue 1, March 2013, Pages 1-14

Hashem Saberi Najafi; Seyyed Ahmad Edalatpanah; Amir Hossein Refahi Sheikhani

Approximation of stochastic advection diffusion equations with finite difference scheme

Volume 4, Issue 1, August 2016, Pages 1-18

Mehran Namjoo; Ali Mohebbian

Effects of ionic parameters on behavior of a skeletal muscle fiber model

Volume 5, Issue 2, December 2017, Pages 77-88


Samaneh Shahi; Hossein Kheiri

Residual norm steepest descent based iterative algorithms for Sylvester tensor equations

Volume 2, Issue 2, March 2015, Pages 115-131

Fatemeh Panjeh Ali Beik; Salman Ahmadi-Asl

A new outlier detection method for high dimensional fuzzy databases based on LOF

Volume 6, Issue 2, December 2018, Pages 123-136


Alireza Fakharzadeh Jahromi; Zahra Ebrahimi Mimand

Horseshoe dynamics in Duffing oscillator with fractional damping and multi-frequency excitation

Volume 7, Issue 3, September 2019, Pages 263-276


S. Valli Priyatharsini; M.V Sethu Meenakshi; V. Chinnathambi; S. Rajasekar

Fractal Kronig-Penney model involving fractal comb potential

Volume 9, Issue 3, September 2021, Pages 331-345


Alireza Khalili Golmankhaneh; Karmina Kamal Ali

On the moments of order statistics from the standard two-sided power distribution

Volume 7, Issue 4, December 2019, Pages 381-398


Zuber Akhter; S.M.T.K. MirMostafaee; Haseeb Athar

Dynamical behavior and synchronization of hyperchaotic complex T-system

Volume 3, Issue 1, June 2015, Pages 15-32

Hossein Kheiri; Bashir Naderi

The exponential functions of central-symmetric $X$-form matrices

Volume 4, Issue 1, August 2016, Pages 19-34

Amir Sadeghi; Maryam Shams Solary

Exact and numerical solutions of linear and non-linear systems of fractional partial differential equations

Volume 2, Issue 1, September 2014, Pages 22-40

Hossein Aminikhah; Amir Hossein Refahi Sheikhani; Hadi Rezazadeh

Numerical solution of non-planar Burgers equation by Haar wavelet method

Volume 5, Issue 2, December 2017, Pages 89-118


Sumana R Shesha; Achala L. Nargund; Nagendrappa M. Bujurke

An efficient algorithm for finding the semi-obnoxious $(k,l)$-core of a tree

Volume 3, Issue 2, March 2016, Pages 129-144

Samane Motevalli; Jafar Fathali; Mehdi Zaferanieh

On the optimal correction of inconsistent matrix equations $AX = B$ and $XC = D$ with orthogonal constraint

Volume 2, Issue 2, March 2015, Pages 132-142

Saeed Ketabchi; Elham Samadi; Hossein Aminikhah